MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722RNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722RNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722RNAS
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call the insulin pump would not exit the preparing to prime screen.Customer cannot recall blood glucose reading.Customer stated the insulin pump was not able to exit the loop while changing the set.The customer stated that they did not receive the beeps nor did the numbers appear on the screen.Customer was advised to discontinue use of the pump and revert to backup plan per healthcare provider instructions.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Insulin pump passed the displacement test but compromised force sensor system alarm during the basic occlusion test due to loose or protruded drive support disk.Unable to perform the occlusion, prime and excessive no delivery test or verify prime or fill anomaly due to compromised force sensor system alarm.Insulin pump received with cracked case at the display window corner, cracked reservoir tube lip, minor scratched lcd window, stained end cap sticker, stained address or serial number label, cracked belt clip slot, cracked lcd window and cracked battery tube threads.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722RNAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key6740632
Report Number2032227-2017-31088
Device Sequence Number10895652
Product Code OYC
UDI-Device Identifier00613994409157
UDI-Public(01)00613994409157
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 05/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-722RNAS
Device Catalogue NumberMMT-722RNAS
Device Lot NumberA000114517
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2017
Initial Date Received by Manufacturer 06/28/2017
Supplement Date Received by Manufacturer04/27/2018
Initial Report FDA Received Date07/25/2017
Supplement Report FDA Received Date05/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR
Patient Weight200